Open Access
Translator Disclaimer
November 2004 On the asymptotics of solutions for some Schrödinger equations with dissipative perturbations of rank one
Mitsuteru Kadowaki, Hideo Nakazawa, Kazuo Watanabe
Hiroshima Math. J. 34(3): 345-369 (November 2004). DOI: 10.32917/hmj/1150998510

Abstract

The classification of solutions for some dissipative systems by the information of the spectrum is established. Its generator is non self-adjoint Schrödinger operator with rank one singular perturbation. For the proof, a generalized Parseval formula is constructed.

Citation

Download Citation

Mitsuteru Kadowaki. Hideo Nakazawa. Kazuo Watanabe. "On the asymptotics of solutions for some Schrödinger equations with dissipative perturbations of rank one." Hiroshima Math. J. 34 (3) 345 - 369, November 2004. https://doi.org/10.32917/hmj/1150998510

Information

Published: November 2004
First available in Project Euclid: 22 June 2006

zbMATH: 1078.35099
MathSciNet: MR2120520
Digital Object Identifier: 10.32917/hmj/1150998510

Subjects:
Primary: 35Q40
Secondary: 35P10, 35P25, 47A40, 81Q05

Rights: Copyright © 2004 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.34 • No. 3 • November 2004
Back to Top